Alert archive / Mississippi / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 295, NWS Jackson, MS

July 16, 2004Covington County, Jones County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 16, 2004, 2:14 PM CDT for Covington County, Jones County, Mississippi. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2004, 2:14 PM CDT (19:14 UTC)
Expired
Jul 16, 2004, 2:55 PM CDT
In force
41 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Covington County, MS, Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 89 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 12:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2004-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2004-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3154 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 161914
SVRJAN
MSC031-067-161955-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
213 PM CDT FRI JUL 16 2004

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI
  JONES COUNTY IN SOUTHEAST MISSISSIPPI

* UNTIL 255 PM CDT

* AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES NORTH OF SEMINARY...OR ABOUT 4 MILES
  SOUTHEAST OF COLLINS...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL...
  BE NEAR HEBRON AT 225 PM CDT
  BE NEAR I-59 EXIT 80 AT 235 PM CDT
  BE NEAR I-59 EXIT 85 AT 240 PM CDT
  BE NEAR I-59 EXIT 88...ELLISVILLE AT 245 PM CDT

HAIL...DAMAGING WINDS AND TORRENTIAL RAIN ARE EXPECTED WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER WHILE THE STORM PASSES.

HAIL TO THE SIZE OF QUARTERS IS LIKELY WITH THIS STORM.

LAT...LON 3171 8959 3153 8958 3151 8920 3171 8920

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 12:07 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 16, 12:07 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1207 PM CDT FRI JUL 16 2004

.DISCUSSION...
MADE A QUICK UPDATE TO ADD SEVERE THUNDERSTORM WATCH TO THE
FORECAST. NO OTHER CHANGES WILL BE MADE AT THIS TIME.

&&

.PREV DISCUSSION...
1142 AM CDT FRI JUL 16 2004

LATEST SURFACE ANALYSIS SHOWS A LOW PRESSURE CENTER OVER THE EASTERN
OKLAHOMA/KANSAS STATE LINE...WITH A FRONT STRETCHING SOUTHEAST
ACROSS ARKANSAS INTO NORTH CENTRAL MISSISSIPPI...AND THROUGH CENTRAL
ALABAMA AND SOUTHERN GEORGIA. 12Z UPPER AIR ANALYSIS SHOWS A PRETTY
GOOD AMOUNT OF DIFLUENCE ACROSS THE ARKLAMISS REGION AT
250MB...ALONG WITH A NICE SOUTHWARD ADVANCING THERMAL TROUGH AT
500MB.

RADAR IS CURRENTLY SHOWING SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING MAINLY EAST OF INTERSTATE 55 ALONG AND EAST OF A
CARROLTON TO KOKOMO LINE.

THE MAIN FOCUS OF CONCERN WILL BE LATER THIS AFTERNOON WHEN THE MCS
CURRENTLY OVER NORTHERN ARKANSAS MOVES INTO A MORE UNSTABLE AIRMASS
OVER THE ARKLAMISS REGION WHERE DEW POINTS ARE CURRENTLY IN THE MID
TO UPPER 70S. THIS COUPLED WITH THE DIFLUENCE OCCURING AT 250 AND
COOLING TEMPERATURES AT 500MB WILL BE MORE THAN ENOUGH TO SUPPORT
THE DEVELOPMENT OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING STRONG
DAMAGING WINDS. THE ENTIRE CWA IS CURRENTLY UNDER A SLIGHT RISK OF
SEVERE WEATHER THIS AFTERNOON WITH THE AREA ALONG AND NORTH OF
INTERSTATE 20 AND ALONG AND WEST OF INTERSTATE 55 UNDER A MODERATE
RISK FOR SEVERE WEATHER THIS AFTERNOON. WE WILL MAKE AN 18Z UPPER
AIR RELEASE TO BETTER ASSESS THE SITUATION.

CURRENT FORECAST PACKAGE LOOKS GOOD. THE ONLY CHANGES THAT WERE MADE
TO THE GRIDS WILL BE AN INCREASE IN POPS OVER THE NORTHERN AND
WESTERN ZONES. I HAVE ALSO MENTIONED A POSSIBILITY OF SEVERE STORMS
IN THESE AREAS.
&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

19/10
Hazardous weather outlook, Jul 16, 1:27 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
127 PM CDT FRI JUL 16 2004

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
171827-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
127 PM CDT FRI JUL 16 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE
AREA THIS AFTERNOON AND TONIGHT. PARTICULARLY DAMAGING WIND GUSTS
OF 70 TO 80 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS.
ADDITIONALLY...HAIL UP TO THE SIZE OF PING PONG BALLS WILL BE
POSSIBLE.

A FRONTAL BOUNDARY EXTENDED NORTH TO SOUTH FROM NEAR GRENADA TO
NEAR HATTIESBURG EARLY THIS AFTERNOON. SCATTERED STRONG TO SEVERE
THUNDERSTORMS HAVE DEVELOPED ALONG AND TO THE EAST OF THIS LINE
ALREADY TODAY. SCATTERED STRONG TO SEVERE STORMS WILL CONTINUE TO
BE A THREAT IN THIS AREA THIS AFTERNOON.

TO THE WEST OF THE FRONT...STRONG DAYTIME HEATING HAS RESULTED IN
AN EXTREMELY UNSTABLE AIRMASS. AS A COMPLEX OF THUNDERSTORMS OVER
ARKANSAS AND TENNESSEE MOVES SOUTH INTO THIS UNSTABLE
AIR...NUMEROUS THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP OVER
SOUTHEAST ARKANSAS AND NORTHWEST MISSISSIPPI THIS AFTERNOON.
THESE STORMS WILL THEN MOVE SOUTH ACROSS THE REGION INTO THE
EVENING HOURS.

WIND SHEAR ACROSS THE REGION IS EXPECTED TO BE UNUSUALLY STRONG
FOR JULY.  COMBINED WITH THE VERY UNSTABLE AIR...THIS MEANS THAT
A SIGNIFICANT SEVERE WEATHER POTENTIAL EXISTS WITH THE
POSSIBILITY OF WIDESPREAD DAMAGING WINDS AND LARGE HAIL FOR THE
ENTIRE AREA.  FOR THIS AFTERNOON AND EVENING...AREAS NORTH OF A
CROSSETT...ARKANSAS TO DE KALB LINE WILL HAVE THE GREATEST
POTENTIAL FOR SIGNIFICANT WIND DAMAGE AND POSSIBLY EVEN AN
ISOLATED TORNADO.

THE RISK OF SEVERE STORMS WILL CONTINUE ACROSS THE REGION INTO
SATURDAY EVENING AS ONE OR TWO COMPLEXES OF THUNDERSTORMS WILL
MOVE SOUTH ACROSS THE REGION.  DAMAGING WINDS AND HAIL WILL
REMAIN THE PRIMARY THREATS.

PERSONS PLANNING OUTDOOR ACTIVITIES THIS AFTERNOON AND TONIGHT
SHOULD BE AWARE THAT STORMS MAY ERUPT AND BECOME SEVERE QUICKLY.

...FLOODING...
A VERY MOIST AND UNSTABLE AIRMASS WILL BE FAVORABLE FOR
THUNDERSTORMS WITH VERY HEAVY RAIN THIS AFTERNOON THROUGH
SATURDAY. WHILE MOST OF THE THUNDERSTORM ACTIVITY SHOULD BE
PROGRESSIVE...UNIDIRECTIONAL UPPER LEVEL WIND FIELDS WILL SUPPORT
STORMS MOVING REPEATEDLY OVER THE SAME LOCATION. LOCALIZED HOURLY
RAINFALL AMOUNTS OF TWO OR THREE INCHES WILL BE POSSIBLE AND
COULD RESULT IN MINOR FLOODING.  ADDITIONALLY...THE TORRENTIAL
RATE OF RAINFALL COULD RESULT IN BRIEF FLASH FLOODING OF LOW
LYING AND FLOOD PRONE AREAS AS LINES OF STORMS MOVE THROUGH.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS... AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...COULD BE NECESSARY AT ANY TIME FROM THIS AFTERNOON
THROUGH SATURDAY. ACTIVATION IS NOT ANTICIPATED FROM SUNDAY
THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jul 16, 8:20 AM CDT, 5 hours 54 minutes before
JANWRKLSR 0000
TTAA00 KJAN DDHHMM

PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
820 AM CDT FRI JUL 16 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1730 PM     TSTM WND DMG     14 S-SW OF PHILADELPHIA 32.57N 89.11W
07/15/2004                   NESHOBA            MS   EMERGENCY MNGR

           POWER LINES DOWN TREES UPROOTED BY HIGHWINDS.
           POWER LINES DOWN IN TWO LOCATIONS CAUSING POWER OUTAGES
           FOR APPROXIMATELY 12-15 RESIDENTS.
           THREE TREES BLOCKING COUNTY ROADS, AND FLOODING WAS EXPERIENCED
           ON ONE ROAD.
Local storm report, Jul 16, 10:22 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1022 AM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             3 S BENTON              32.78N 90.26W
07/15/2004  1.00 INCH        YAZOO              MS   POST OFFICE

0430 PM     TSTM WND DMG     5 E FLORA               32.55N 90.23W
07/15/2004                   MADISON            MS   LAW ENFORCEMENT

            A FEW TREES DOWN ALONG HIGHWAY 22 NEAR HIGHWAY 463

0430 PM     HAIL             FLORA                   32.55N 90.31W
07/15/2004  0.75 INCH        MADISON            MS   PUBLIC

0430 PM     HAIL             SATARTIA                32.67N 90.54W
07/15/2004  1.00 INCH        YAZOO              MS   PUBLIC

            DIME TO QUARTER SIZED HAIL FELL IN TOWN. A FEW SMALL
            DENTS WERE REPORTED ON A COUPLE OF CARS.

0509 PM     TSTM WND DMG     MERIDIAN                32.38N 88.71W
07/15/2004                   LAUDERDALE         MS   BROADCAST MEDIA

            TREES AND POWER LINES DOWN IN MERIDIAN. DEPUTY TRAPPED IN
            CAR BY FALLING DEBRIS ON 8TH STREEN ON TANGLE WOOD DRIVE.
            REPORTED BY NEWS MEDIA.

0615 PM     TSTM WND DMG     HEIDELBERG              31.89N 88.99W
07/15/2004                   JASPER             MS   LAW ENFORCEMENT

            ONE TREE DOWN IN THE COMMUNITY OF HEIDELBERG, REPORTED BY
            JASPER COUNTY SHERIFF DEPARTMENT.

0625 PM     TSTM WND DMG     LAUREL                  31.69N 89.14W
07/15/2004                   JONES              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE CITY OF LAUREL REPORTED BY
            JONES COUNTY CIVIL DEFENSE.

0625 PM     HAIL             SANDERSVILLE            31.79N 89.04W
07/15/2004  1.00 INCH        JONES              MS   LAW ENFORCEMENT

0625 PM     TSTM WND DMG     LAUREL                  31.69N 89.14W
07/15/2004                   JONES              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE CITY OF LAUREL, REPORTED BY
            JONES COUNTY CIVIL DEFENSE.

0635 PM     TSTM WND DMG     SANDERSVILLE            31.79N 89.04W
07/15/2004                   JONES              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE SANDERSVILLE VICINITY REPORTED
            BY JONES COUNTY CIVIL DEFENCE.

0645 PM     TSTM WND DMG     LAUREL                  31.69N 89.14W
07/15/2004                   JONES              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN COUNTY WIDE, REPORTED BY JONES COUNTY
            CIVIL DEFENSE.

&&

ENTREMONT
Local storm report, Jul 16, 12:47 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1247 PM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     COLLINS                 31.64N 89.56W
07/16/2004                   COVINGTON          MS   EMERGENCY MNGR

            SEVERAL TREES DOWN ALONG HWY 588

1130 AM     FLASH FLOOD      GRENADA                 33.78N 89.81W
07/16/2004                   GRENADA            MS   EMERGENCY MNGR

            WATER COVERING SEVERAL ROADS

1130 AM     NON-TSTM WND GST GRENADA                 33.78N 89.81W
07/16/2004  30 MPH           GRENADA            MS   EMERGENCY MNGR

            2 TREES DOWN

1140 AM     TSTM WND DMG     5 N PHILADELPHIA        32.77N 89.11W
07/16/2004                   NESHOBA            MS   LAW ENFORCEMENT

            1 TREE COVERING THE ROAD AND SEVERAL LIMBS DOWN

&&

LORA
Local storm report, Jul 16, 2:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
213 PM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     4 N PHILADELPHIA        32.83N 89.11W
07/16/2004                   NESHOBA            MS   EMERGENCY MNGR

            SEVERAL LARGE TREES UPROOTED, PINE TREES AND LIMBS
            TWISTED OFF, REPORTED BY EMERGENCY MANAGER.

1240 PM     TSTM WND DMG     ENTERPRISE              32.17N 88.81W
07/16/2004                   CLARKE             MS   LAW ENFORCEMENT

            ONE TREE ACROSS COUNTY ROAD 133 IN ENTERPRISE REPORTED BY
            LAW ENFORCEMENT.

1240 PM     TSTM WND DMG     EUPORA                  33.54N 89.28W
07/16/2004                   WEBSTER            MS   LAW ENFORCEMENT

            HAIL, HEAVY RAIN, THREE TREES DOWN.

1240 PM     TSTM WND DMG     ENTERPRISE              32.17N 88.81W
07/16/2004                   CLARKE             MS   LAW ENFORCEMENT

            NUMEROUS TREES ACROSS HIGHWAY 11 NEAR THE COMMUNITY OF
            STAFFORD SPRINGS, REPORTED BY LAW ENFORCEMENT AGENCY.

1240 PM     HAIL             6 NE LOUISVILLE         33.18N 88.98W
07/16/2004  0.25 INCH        WINSTON            MS   BROADCAST MEDIA

1256 PM     TSTM WND DMG     ACKERMAN                33.31N 89.17W
07/16/2004                   CHOCTAW            MS   LAW ENFORCEMENT

            SHINGLES RIPPED OFF SEVERAL HOMES. NUMEROUS TREES DOWN
            COUNTY WIDE

0100 PM     HAIL             5 N LOUISVILLE          33.20N 89.05W
07/16/2004  0.75 INCH        WINSTON            MS   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED ABOUT 5 MILES NORTH OF LOUSVILLE
            REPORTED BY CIVIL DEFENSE.

&&

GILMORE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:39 PM CDTFlash Flood WarningJANIssaquena2 hr
Jul 16, 10:07 AM CDTSevere Thunderstorm WarningJANAttala, Holmes28 min
Jul 16, 11:03 AM CDTFlash Flood WarningJANGrenada2 hr
Jul 16, 11:13 AM CDTSevere Thunderstorm WarningJANNeshoba42 min
Jul 16, 11:34 AM CDTSevere Thunderstorm WarningJANMontgomery61 min
Jul 16, 11:40 AM CDTFlash Flood WarningJANMontgomery2 hr
Jul 16, 11:57 AM CDTFlash Flood WarningJANForrest, Lamar118 min
Jul 16, 12:00 PM CDTSevere Thunderstorm WarningJANForrest45 min
Jul 16, 12:06 PM CDTSevere Thunderstorm WarningJANWebster44 min
Jul 16, 12:24 PM CDTSevere Thunderstorm WarningJANChoctaw46 min
Jul 16, 12:32 PM CDTSevere Thunderstorm WarningJANJasper43 min
Jul 16, 12:32 PM CDTSevere Thunderstorm WarningJANClarke68 min
Jul 16, 12:33 PM CDTSevere Thunderstorm WarningJANWinston47 min
Jul 16, 12:40 PM CDTSevere Thunderstorm WarningJANLamar30 min
Jul 16, 12:44 PM CDTSevere Thunderstorm WarningJANOktibbeha51 min
Jul 16, 2:54 PM CDTSevere Thunderstorm WarningJANJasper, Smith61 min
Jul 16, 3:01 PM CDTSevere Thunderstorm WarningJANRankin59 min
Jul 16, 3:46 PM CDTSevere Thunderstorm WarningJANSimpson44 min
Jul 16, 4:31 PM CDTSevere Thunderstorm WarningJANHinds44 min
Jul 16, 4:48 PM CDTSevere Thunderstorm WarningJANMadison47 min
Jul 16, 5:24 PM CDTSevere Thunderstorm WarningJANLamar61 min
Jul 16, 5:27 PM CDTSevere Thunderstorm WarningJANRankin58 min
Jul 16, 5:54 PM CDTSevere Thunderstorm WarningJANCopiah46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.